EconPapers    
Economics at your fingertips  
 

Quasi-Maximum Likelihood Estimation of Long-Memory Stochastic Volatility Models

Rosemeire O. Ferraz and Luiz Hotta

Brazilian Review of Econometrics, 2007, vol. 27, issue 2

Abstract: We analyze finite sample properties of the quasi-maximum likelihood estimators of longmemory stochastic volatility models. The estimates are done in the time domain using autoregressive and moving average in the state space representation. The results are compared with usual estimators of the long-memory parameter.

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/1526 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:27:y:2007:i:2:a:1526

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-22
Handle: RePEc:sbe:breart:v:27:y:2007:i:2:a:1526